MAUDE Adverse Event Report: ABBOTT MEDICAL KIT IMPLANTABLE SLIM TIP LEAD, 50CM; DRG LEAD

ABBOTT MEDICAL KIT IMPLANTABLE SLIM TIP LEAD, 50CM; DRG LEAD
Model Number MN10450-50A
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event and patient's weight is estimated.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.During processing of this complaint, attempts were made to obtain complete device information.
 
Event or Problem Description
It was reported that patient's system was unable to enter mri mode.Troubleshooting revealed high impedances on the l5 lead.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the lead was partially removed, and a portion of the lead was left in the patient [related manufacturer reference number: 1627487-2026-01992].
 
Additional Manufacturer Narrative
Correction h6: health impact code should have been 4624 - surgical intervention instead of 4627 - device explantation.

Brand Name
KIT IMPLANTABLE SLIM TIP LEAD, 50CM
Common Device Name
DRG LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24966763
Report Number1627487-2026-01991
Device Sequence Number18749040
Product Code PMP
UDI-Device Identifier05415067025531
UDI-Public(01)05415067025531(10)AB2155(17)180825
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2018
Device Model NumberMN10450-50A
Device Catalogue NumberMN10450-50A
Device Lot NumberAB2155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG; DRG LEAD
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale
Patient Weight68 KG